Here’s an orangutan playing with tiger cubs 🙂
Wow! I took my extra steroids and then had a nice nap. I woke up feeling pretty good 🙂 At first I thought it was just the nap and then I remembered the meds. Next, I took my first Voltaren. My voice is back 🙂 Besides the fact that I like to talk…it also means that I can breathe better. Yes!
I have to remember to temper my exuberance at improvement. After the TV news, I jumped up to get some tortilla chips and dip, plus shoot up insulins. My body was saying whoa there! I started shaking and quivering from head to toes and both legs gave out. I feel fine when sitting in my chair, though 🙂 I am soooo glad to have my lungs back! My brain feels much sharper on extra steroids, too. Me and steroids are continuing our love/hate relationship.
I hope we never forget that about each other. We each have our path and our lessons to learn. No two people are the same. Empathy and compassion to our fellow human beings is a very big deal. Treat others the way we want to be treated. I am thankful every day that I do not struggle with the things that some of my friends and acquaintances do!
Love each other. Don’t be stingy with your words or actions. The world is full of people that you have touched. There is no other you. You were created for this moment in time. Use it.
Something that is driven home to me over and over is that we can influence people, but we should not expect to change them. It’s actually best to let go of most expectations about others. What we think we want other people to do or be is only in our minds. God’s greatest gift to us is free will. We have been given guidelines, but it’s up to us to decide what to accept or reject. We need to extend that to everyone we know. It may seem super frustrating to watch someone make mistakes, but if a person is not seeking solutions, giving advice is unwelcome. We can put things out into the universe….we just have to learn not to be upset when our personal expectations are not met. What’s that saying?
Ugh. Too bad meds aren’t changing my digestion. I was hoping more steroids might help. No matter what I eat…except shaved ice, ice cream and berries…leaves me doubled over and crying in pain. Oh, well….maybe I should switch to just eating those 🙂